# SDR C1HA200495001

- Difficulty date: February 27, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND.  COMPLIED WITH COM PROCEDURE, CRANKED ALL GEAR MANUALLY.
